MathSciNet Relay Station
MathSciNet bibliographic data
MR2179727 (2006g:14100) 14R15 (14R10)
de Bondt, Michiel; van den Essen, Arno The Jacobian conjecture: linear triangularization for homogeneous polynomial maps in dimension three. J. Algebra 294 (2005), no. 1, 294–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement